Jump to content

New here with mild HPPD


LumiLVI
 Share

Recommended Posts

Hi all,

About 3 weeks ago I took a tab of acid measuring at 150 ug. I had previously done this twice before over the course of three weeks - a month. Each trip was marvellous, I had zero stress and had a great time start to finish.

 

Yesterday though, I have begun to experience extremely slight visual snow. This is my only symptom save slight after-flashes (which may be normal anyhow.) 

At first I thought it was something stress-related, since I have a history of anxiety. However, after having a single cone of bud last night, the symptoms became much worse, so much so I found it hard to see cause the static was so thick. 

I've woke up to luckily find the Visual Snow has reduced back to baseline, but it still has not got away. I have been taking lion's mane ever since, and I hope it helps. 


Given my good history with lsd (no ods, no bad trips, no stress) and my SLIGHT symptoms, is it fair to say I have a good chance of recovery if I stay off all drugs for the next 6-12 months?

Thank you very much, I wish you all a speedy recovery. 

Link to comment
Share on other sites

Hi!

There is no empirical knowledge regarding the recovery chance. Anecdotal references point that for most people it subsides at some point within 12 months if they take care of themselves, especially in mild cases. Staying off all drugs is the right strategy. As an additional hint, I'd recommend you to avoid stress and get as much sleep as possible. E.g. staying awake for a night could lead to a massive worsening.

Generally, never ever take LSD more often than every 1-2 months. That's what I learned after getting HPPD and talking to many people about it. I barely know somebody who took LSD more often than once a month over some time and did not get permanent aftereffects at some point. Expierienced, responsible long-term LSD consumers tend to take it max. 4 times a year. I wish somebody else would have told me this when I started to use LSD...

Please keep us up-to-date regarding your course. Unfortunately, most people stop posting when they get better or are able to manage their state. That's why positive courses are probably extremely underreported and hard to find in the internet. Reading positive stories can really help other people with this condition.

I wish you all the best.

Edited by AlphaBeta
Link to comment
Share on other sites

There are often after effects after dosing.  They're not necessarily permanent.  The fact that your symptoms have improved in a short amount of time is a good sign.  It's very common for cannabis to seem a LOT stronger after a psychedelic experience.  I'd give drugs, including cannabis, a rest for a while.  If you are one of the unfortunate people susceptible to hppd, the fewer times you dose the better I suspect.  Understand, I'm no expert on the subject but you don't want to contract hppd because it can be debilitating for some.   It sounds like you're doing quite well.  Don't tempt fate by continuing to dose.  

Take care and thank you for posting.

Link to comment
Share on other sites

I am already feeling a bit better. There is still static, but it is either not as noticeable/or actually has receded. Despite what you've all said about bud (and rightly so)  I DID have a small puff of a joint today, but luckily I found the bud didn't effect me like it did a week ago. The static was a little worse, but manageable. Far better then the near-blindness last time. Despite this lil hiccup I'll try to abstain long term. Don't want to get overconfident and make things worse. 

Thanks for the responses. I wish you all a swift recovery! 

Edited by LumiLVI
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.